Jump to content

Help me with understanding why This is going on


Recommended Posts

Still cutting from .25 Xanax not yet to .125 but getting to that point . Here is what i ,am fighting I take my dose @ bedtime and it seems like it makes my SXs worse like I can not sleep , peeing all night long , shaking , ringing ears , and thoughts are bad ,sleep has been real bad the last week and burning legs and then I get cold this so hard to understand is this the drug or what ? I also seem to get so upset the last few times I have taken my dose I,am starting to wonder if I should stop taking this now and just make the jump but I do have fear about that ? It seems so odd that by the end of the day i feel better and then i go to bed and take the Xanax and it starts over again why is this pill making me feel so bad ??? Only gave a fee of my SXs 
Link to comment
Share on other sites

HI Tim,

 

I can't comment on whether you just jump or not...only b/c I'm tapering from a different med and would hate to give you the wrong advice.

 

But I can say that for a long time I was feeling worse after my dose at night...it would ruin my evening.  And although I have slept reasonably well throughout my taper, I have gone through periods where I'd struggle to sleep and feel the strangest s/x like burning legs...or they felt like they were filling w/ water while I tried to sleep...I also felt shaky and had to pee a lot.  It's almost as though my nerves would hit my bladder.  The good thing is it became a phase for me and it did pass.  Most of the things I feel nowadays I just consider to be s/x...there are so many strange sensations/pains and I just try SO hard to not let them scare me, b/c as soon as I let them scare me they get worse.  I know what people mean by "accepting" our s/x...but it's not easy.  I'm learning how to accept it all and it DOES make things pass quicker.  But it takes time to learn. 

 

Again, I won't give dose advice...but please know you're not alone and I too have experienced similar sensations throughout this taper and I know it's SO unsettling...but for me it seems to pass over time. 

 

ALL the best to you, Tim...thinking of you,

Schatje

Link to comment
Share on other sites

Thanks for the help it is like the pill is makeing things worse I feel better sitting in bed reading and then I take the pill and it kicks in and it all starts thanks for the support it does help
Link to comment
Share on other sites

Tim, You have the exact same symptoms as i do.  Had a bad night and this morning i am so extreme i am ready to take a higher dose. i dont understand it either.  i dont know if i just have anxiety rebound . i never took the level of benzo doctor gave me so it really never helped and i cant get stop taking it because i have gotten extreme.  hope you feel better, aura
Link to comment
Share on other sites

Hi Tim,

 

I know it is difficult but try to stay positive and keep things in the right perspective (hardest thing to do with these meds for sure). I was on Xanax for about 13yrs, was in toleration withdrawal for the last 2yrs of being on the junk when I figured out it was the medicine that was the problem (8months off now). I tapered down to half of the .25 and took the "jump".  I personally believe that healing doesn't begin until one is off the pills and that there is a point to where cutting the dose isn't effective any longer and one has to just get off and start their progression towards healing. 

 

The way I looked at it was like I was in the negative while on the meds; no matter how many cuts, I was stuck at that negative until another cut was made (-5, -5, -5, -4, -4, -3, etc). Real and measurable progress began when I got off the meds and I could look at it (1 day off, 2 days off, etc); helps the mental battle when you can at least SEE progress if you can't FEEL it. Strange I know :idiot:

 

Hang in there man; you're gonna make it!

 

William

Link to comment
Share on other sites

I personally believe that healing doesn't begin until one is off the pills and that there is a point to where cutting the dose isn't effective any longer and one has to just get off and start their progression towards healing.

 

Agree 100%.

 

Had I done a long taper I might just now be coming off of the drug. Although it is impossible to say how I would feel had I done that, I imagine I would still be suffering as I stare at the long road of recovery ahead of me.

 

Most of us are here because the pills are responsible for making us sick. The only way you will heal is to get off the drugs and never look back.

Link to comment
Share on other sites

Thanks to all for the support I wish you well Aura and to Sir William thanks for the very strong help I feel I do understand what you are saying it fits so well with what is going on with me also like your verse from the Psalm,s very cool and Thanks to Fla Guy it keeps me going thanks
Link to comment
Share on other sites

×
×
  • Create New...